# SDR QXEA2012052300397

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 21,598 hours, 21,978 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Part serial: 1291
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NR 2 ENGINE OIL EXCEEDED 107 DEGREES. CHECK LIST RAN, OIL TEMP STABILIZED AT 108 DEGREES WITH POWER AT IDLE.  FUEL TEMPERATURE ROSE TO 70 DEGREES, BEFORE STABILIZING AFTER CHECKLIST.  RETURNED TO FIELD, LANDING UNEVENTFUL. REPLACED NR 2 ENGINE OIL COOLER BYPASS VALVE IAW 79-21-06-000-801 & 79-21-06-400-801. R & R NR 2 ENGINE FUEL HEATER THERMAL ACTUATOR VALVE IAW 73-11-05-000-801/400-801. ALL OPS AND LEAK CHECKS GOOD. RETURNED TO SERVICE.
